Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 4

All articles in this issue are freely accessible.

Note from the Editor
Donald G. Saari.
Bull. Amer. Math. Soc. 37 (2000), 379-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Perspectives on American mathematics
Karen Hunger Parshall.
Bull. Amer. Math. Soc. 37 (2000), 381-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779411
Mathematical problems
David Hilbert.
Bull. Amer. Math. Soc. 37 (2000), 407-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779412
The Erdos-Szekeres problem on points in convex position – a survey
W. Morris and V. Soltan.
Bull. Amer. Math. Soc. 37 (2000), 437-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779413

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Riemannian Geometry and Geometric Analysis, by J. Jost.
Riemannian Geometry, by P. Petersen.
Riemannian Geometry, by T. Sakai.
Reviewer: Werner Ballmann
Bull. Amer. Math. Soc. 37 (2000), 459-465
Review information
Full-text PDF Free Access
The $q$-Schur algebra, by Stephen Donkin.
Iwahori-Hecke algebras and Schur algebras of the symmetric group, by Andrew Mathas.
Reviewer: Brian Parshall
Bull. Amer. Math. Soc. 37 (2000), 467-472
Review information
Full-text PDF Free Access
Mirror symmetry and algebraic geometry, by David A. Cox and Sheldon Katz.
Reviewer: V. Batyrev
Bull. Amer. Math. Soc. 37 (2000), 473-476
Review information
Full-text PDF Free Access
Bernhard Riemann, 1826-1866: Turning points in the conception of mathematics, by Detlef Laugwitz (translated by Abe Shenitzer).
Reviewer: Roger Cooke
Bull. Amer. Math. Soc. 37 (2000), 477-480
Review information
Full-text PDF Free Access
Integral, probability, and fractal measures, by G. Edgar.
Reviewer: Lars Olsen
Bull. Amer. Math. Soc. 37 (2000), 481-498
Review information
Full-text PDF Free Access
Special functions, by George E. Andrews, Richard Askey and Ranjan Roy.
Reviewer: Jet Wimp
Bull. Amer. Math. Soc. 37 (2000), 499-510
Review information
Full-text PDF Free Access
Real submanifolds in complex space and their mappings, by M. Salah Baouendi, Peter Ebenfelt and Linda Preiss Rothschild.
Reviewer: Nancy K. Stanton
Bull. Amer. Math. Soc. 37 (2000), 511-514
Review information
Full-text PDF Free Access